MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CERAMAX CERAMIC INSERT 36 X 56; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY IRELAND 9616671 CERAMAX CERAMIC INSERT 36 X 56; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Catalog Number 121887656
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was having primary tha performed today when ceramic liner fractured intraoperatively during final seating of liner.Surgeon stated, "this must be a defective product, i had it lined up perfectly." all pieces were removed, the cup and screw were examined and determined to be "good".Another ceramic liner of the same size was opened and implanted without issue.No further patient information available.Doe: (b)(6) 2019, left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device was reviewed by the supplier and confirmed the failure mode as reported.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CERAMAX CERAMIC INSERT 36 X 56
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8759628
Report Number1818910-2019-97662
Device Sequence Number11272794
Product Code MRA
UDI-Device Identifier10603295012535
UDI-Public10603295012535
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121887656
Device Lot Number8581285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR